# SDR KY7A15462

- Difficulty date: January 7, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N62Z
- Make and model: Swrngn SA226TC
- Aircraft serial: TC237
- Aircraft time: 31,817 hours, 51,774 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 2724147003
- Condition: Cracked
- Location: Pax Door
- Part time: 31,817 hours, 51,774 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR DIFFICULT TO CLOSE. FOUND HINGE CRACKED
